# SDR SIMA20201011003

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,637 hours, 32,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML PAGE 4674487 ITEM NR 1 "SERVICE DOOR EMERGENCY LIGHT INOPERABLE" MEL 33-29 AUTH NR 100120D-C.  C/A: REPLACED CONNECTOR P178 & REPAIRED WIRE AT PIN C OF CONNECTOR P7128, IAW SWPM 20-50-01 & 20-21-00 SERVICE DOOR EMERGENCY LIGHT.  OPERATIONS CHECK GOOD, IAW EMB AMM 33-50-00.  MEL ITEM RESTORED.
